# SDR SIMA1805

- Difficulty date: June 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4355 - TWO CONSECUTIVE EMERGENCY FLOOR LIGHT SECTIONS WILL NOT TEST.  REMOVED AND REPLACED FUSE IN NR 2 EMERGENCY LIGHTING BATTERY PACK.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
